Discharge while on Metronidazole Vaginal Gel?

I've been on the antibiotic for 4 days and on the second or third night I discovered that there is a creamy like substance in my vagina. My first thought is that it's a yeast infection (never had one before) but I have no other symptoms of one and I've been taking probiotics even long before I started the Metronidazole. Could it just be the actual remnents of the gel? I know I should see my doctor, I was just wondering if this has happened to anyone else?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • metronidazole vaginal gel discharge
  • metronidazole gel discharge
  • metronidazole vaginal gel white discharge
  • is it normal to have cottage cheese discharge with metronidazole vaginal gel
  • discharge while using metronidazole vaginal gel
  • should i have a white discharge after using metrovaginal gel for 4 nites
  • what kind of discharge can you have from using metronidazole
  • startchy discharge with Metronidazole Vaginal Gel use
  • three days into taking flagyl i get a creamy discharge
  • bacterial vaginosis metronidazole thick white discharge
  • metronidazole and thick vaginal discharge
  • metrogel vaginal with cerclage red discharge
  • does metronidazole gel cause sticky discharge?
  • discharge while taking metronidazole vaginal gel
  • discharge while taking metronidazole
  • cottage cheese discharge when using metronidazole
  • brown discharge while using metronidazole gel 5 day treatment
  • whatto expect when using metro vaginal gel
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

2 Responses to Discharge while on Metronidazole Vaginal Gel?

  1. Naomi H says:

    its probably vaginal discharge. 90% of women out there have it every day of their life. Yours could be caused by your medication but you should visit your GP if you are worried

  2. Fae says:

    I get vaginal discharge everyday. Depending on my cycle it's either clear or white and thin or thick. I just wash myself down there everyday ( or after sex) so it doesn't become a problem.

Leave a Reply

Your email address will not be published.

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>